MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 PERFIX PLUG LIGHT; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 PERFIX PLUG LIGHT; SURGICAL MESH
Catalog Number 0117080
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, no conclusion can be made.While the sample evaluation is anticipated it has not get begun.When the investigation has been completed, a supplemental emdr will be submitted.
 
Event or Problem Description
As reported, it was identified that after opening the perfix light plug package on (b)(6) 2020, a foreign material like filamentous polypropylene was found on the plug.There was no reported patient injury and the patient did not have infection at the time of implant.
 
Additional Manufacturer Narrative
At this time, no conclusion can be made.While the sample evaluation is anticipated it has not yet begun.Addendum: this is an addendum to the initial mdr submitted.This supplemental mdr is submitted to report the results of the device evaluation.As reported, it was identified that after opening the package a foreign material like filamentous polypropylene was found on the plug.The subject device was returned for evaluation.Visual evaluation of the returned material confirmed to be a piece of the monofilament used when stitching the petals together.There was no alleged detachment of the plugs during use indicating that the material found is residual from the manufacturing process likely from the when the thread was cut.Based on sample evaluation and investigation performed, the reported event was confirmed and the root cause was determined to be manufacturing related.Review of manufacturing records indicate product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units released for distribution in december, 2019.
 
Event or Problem Description

Brand Name
PERFIX PLUG LIGHT
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
MDR Report Key10753989
Report Number1213643-2020-20024
Device Sequence Number16428738
Product Code FTL
UDI-Device Identifier00801741030970
UDI-Public(01)00801741030970
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K092032
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2024
Device Catalogue Number0117080
Device Lot NumberHUDX2666
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2020
Initial Date Received by Manufacturer 10/05/2020
Supplement Date Received by Manufacturer10/26/2020
Initial Report FDA Received Date10/29/2020
Supplement Report FDA Received Date11/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;